# SDR 05FDEA03960

- Difficulty date: November 25, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 43,753 hours, 7,754 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Condition: Leaking
- Location: Trim Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  GROUND SENSOR WAS NOT A FACTOR SINCE PRESSURIZATION WAS NORMAL AND A/P ENGAGED.  CONSULTED QRH BUT DID NOT USE THE HANDLE RELEASE BUTTON PER MOCC.  RETURNED TO DEL.  INSPECTION FOUND FLUID DRIPPING FROM TRIM CYLINDER PRESS RELIEF VALVE ON RIGHT L/G.  REMOVED AND REPLACED AS PER AMM-32-37-03-4.  ADJ/TEST & OPS TEST OF TRUCK BEAM TRIM INTERLOCK CYLINDER C/O SATIS AS PER AMM-32-37-00-5.  GEAR HANDLE MOVEMENT CHECKED SATIS VIA USE OF OVERRIDE BUTTON WITH GEAR PINS INSTALLED.  SATIS INTERACTION WITH INTERLOCK CYLINDER.  HYD SYS NR 3 RESERVICED TO FULL.  RETURNED TO SERVICE.
